RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 138–149 (Mi umn5746)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR and abroad

Tikhonov's work on mathematical physics

V. I. Dmitriev, A. G. Sveshnikov


Full text: PDF file (1628 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:2, 113–123

Bibliographic databases:

Document Type: Information matherial
MSC: 35K05, 35K30, 45D05, 86A22, 35A05

Citation: V. I. Dmitriev, A. G. Sveshnikov, “Tikhonov's work on mathematical physics”, Uspekhi Mat. Nauk, 22:2(134) (1967), 138–149; Russian Math. Surveys, 22:2 (1967), 113–123

Citation in format AMSBIB
\Bibitem{DmiSve67}
\by V.~I.~Dmitriev, A.~G.~Sveshnikov
\paper Tikhonov's work on mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 138--149
\mathnet{http://mi.mathnet.ru/umn5746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205799}
\zmath{https://zbmath.org/?q=an:0156.23202}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 113--123
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001214}


Linking options:
  • http://mi.mathnet.ru/eng/umn5746
  • http://mi.mathnet.ru/eng/umn/v22/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Dmitriev, A. S. Il'inskii, A. G. Sveshnikov, “The developments of mathematical methods for the study of direct and inverse problems in electrodynamics”, Russian Math. Surveys, 31:6 (1976), 133–152  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:468
    Full text:146
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019